# SDR UPS96220190

- Difficulty date: May 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N922UP
- Make and model: Boeing 727-31C
- Aircraft serial: 19231
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 1180
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, CORROSION ON SKIN AT STA 1180 STR 7 LT WL 260.  CORROSION FOUND TO BE OUT OF LIMITS IAW SRM 53-30-1.  REPAIRED SKIN AT STA 1180 STR 7 LT WL 260 IAW SRM 53-30-1.
